標題: An error minimized pseudospectral penalty direct Poisson solver
作者: Horng, Tzyy-Leng
Teng, Chun-Hao
應用數學系
數學建模與科學計算所(含中心)
Department of Applied Mathematics
Graduate Program of Mathematical Modeling and Scientific Computing, Department of Applied Mathematics
關鍵字: Pseudospectral penalty method;Poisson equations;Diagonalization
公開日期: 20-三月-2012
摘要: This paper presents a direct Poisson solver based on an error minimized Chebyshev pseudospectral penalty formulation for problems defined on rectangular domains. In this study the penalty parameters are determined analytically such that the discrete L-2 error is minimized. Numerical experiments are conducted and the results show that the penalty scheme computes numerical solutions with better accuracy, compared to the traditional approach with boundary conditions enforced strongly. (C) 2011 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jcp.2011.11.042
http://hdl.handle.net/11536/15549
ISSN: 0021-9991
DOI: 10.1016/j.jcp.2011.11.042
期刊: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 231
Issue: 6
起始頁: 2498
結束頁: 2509
顯示於類別:期刊論文


文件中的檔案:

  1. 000301011300008.pdf